MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 340MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 340MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.024S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 11/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the trochanteric femoral nail advance (tfna) distal screw and tfna nail broke during an unknown procedure.A proposed removal procedure for a total hip arthroplasty is yet to be scheduled.There was an unknown surgical delay.Procedure and patient outcome are unknown.This report is for one (1) 10mm/125 deg ti cann tfna 340mm/right - sterile this is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Expiration date & lot number are unknown.Patient code 3191 used to capture: the reported event required medical/surgical intervention to preclude permanent damage to a body structure.Hospital & doctors information provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
01/16/2019.Updated event description: it was reported that the case was completed on (b)(6) 2017.The trochanteric femoral nail advance (tfna) lag screw and unknown distal locking screw broke in the tfna nail during an unknown procedure.A proposed removal procedure for a total hip arthroplasty is yet to be scheduled.There was an unknown surgical delay.Procedure and patient outcome was unknown.This complaint involved three (3) devices.This report is for one (1) 10mm/125 deg ti cann tfna 340mm/right - sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The initial complaint was reviewed and found not reportable.Based on the information received from the sales consultant it was confirmed that only the lag screw and distal locking screw were broke and tfna nail is not broken.This was also confirmed with the mso by reviewing the x-rays attached in the complaint file.There is no report of an adverse event involving this synthes device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/125 DEG TI CANN TFNA 340MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8254067
Report Number2939274-2019-55892
Device Sequence Number16503792
Product Code HSB
UDI-Device Identifier10886982095824
UDI-Public(01)10886982095824
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.024S
Device Catalogue Number04.037.024S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2018
Supplement Date Received by Manufacturer01/15/2019
02/06/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/04/2019
02/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR